# SDR SIMA201126907

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 17,115 hours, 14,825 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 329
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3382 THE CREW REPORTED THAT AT 37000 FEET LOST BOTH AUTOMATIC AND MANUAL MODE PRESSURIZATION CONTROL.  THE CREW DECLARED AN EMERGENCY AND LANDED AT DESTINATION WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DIGITAL CONTROLLER IAW EMB AMM 21-31-01.  THE OPERATIONAL CHECK OF AUTO AND MANUAL MODES WERE GOOD PER EMB AMM 21-31-00-700-801-A AND 21-31-00-700-802-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
